# SDR AALA202003119012

- Difficulty date: February 28, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40042
- Part serial: 06264H3325
- Condition: Delaminated
- Location: Cockpit
- Part time: 40,559 hours, 10,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT COMPARTMENT R3 WINDOW HAS MILKY WHITE AREA IN A DELAMINATION AROUND PERIPHERY. REPLACED WINDOW PER AMM 56-11-10.
